# SDR DALA2017041102907

- Difficulty date: April 10, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 70,285 hours, 51,928 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Broken
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE SLIDE COVER SNAP IS BROKEN. DISCONNECTED DEPLOY LANYARD, REMOVED AND REPLACED SNAP, RECONNECTED DEPLOY LANYARD, O.K. FOR SERVICE. REQUIRED INSPECTION COMPLETED.
